MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER 36+0 R; SHOULDER IMPLANT - HUMERAL CUP

DEPUY IRELAND - 3015516266 REVERSE LINER 36+0 R; SHOULDER IMPLANT - HUMERAL CUP
Catalog Number 550036100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 05/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was washed out for a 2nd time for an infection she acquired after surgery.The surgeon decided during this wash out to exchange the glenosphere for a +8 due to instability he noticed during this 2nd washout, as well as he decided to swap out the poly for a thicker one.This revision was due to an infection, and not due to product malfunction.There was no delay.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: right.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device associated with this report was received for examination.Quantity of manufactured- (b)(4).Date of manufacturing- 2022-08-30 (per the label control form) ant anomalies or deviations identified in dhr- i reviewed the manufacturing dhr¿s and did not identify any anomalies or deviations.There were some scrapped parts at the machine operation due to engraving not being deep enough and at the finishing operation due to material finish.These are not outside of normal manufacturing practice.All inspection documents have been reviewed and meet defined requirements.Expiry date- 2027-07-31 ifu reference- no physical ifu referenced on packaging specification outside of what was on the label.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot quantity of manufactured- (b)(4).Date of manufacturing- 2022-08-30 (per the label control form) ant anomalies or deviations identified in dhr- i reviewed the manufacturing dhr¿s and did not identify any anomalies or deviations.There were some scrapped parts at the machine operation due to engraving not being deep enough and at the finishing operation due to material finish.These are not outside of normal manufacturing practice.All inspection documents have been reviewed and meet defined requirements.Expiry date- 2027-07-31 ifu reference- no physical ifu referenced on packaging specification outside of what was on the label.Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformance's / manufacturing irregularities were identified.H11 additional narrative: added: b5 corrected: d4 (primary udi number), h8.
 
Event or Problem Description
Additional information was received stating - a.There was no delay.B.Right side.C.Primary procedure was done on (b)(6) 2024.D.The first wash out was on (b)(6) 2024-this patient did have a washout/ revision on (b)(6) 2024 due to an infection, and nothing to do with the product.

Brand Name
REVERSE LINER 36+0 R
Common Device Name
SHOULDER IMPLANT - HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19527386
Report Number1818910-2024-12683
Device Sequence Number12649901
Product Code PHX
UDI-Device Identifier10603295546788
UDI-Public(01)10603295546788(17)281231(10)MI152931
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550036100
Device Lot NumberMI152931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLENOSPHERE 36+4.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown